MathSciNet Relay Station
MathSciNet bibliographic data
MR2357697 (2008j:03065) 03D80 (03B30 05D10)
Mileti, Joseph R. The canonical Ramsey theorem and computability theory. Trans. Amer. Math. Soc. 360 (2008), no. 3, 1309–1340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement